# SDR C2XA02CL036

- Difficulty date: February 4, 2002
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE MAINTENANCE FOUND THE FORWARD AISLE PATH EMERGENCY LIGHT WAS INOPERATIVE.  THE FORWARD EMERGENCY LIGHT STRIP WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
